# SDR 2003FA0000745

- Difficulty date: June 5, 2003
- Submitted: July 24, 2003
- Operation: General aviation
- Aircraft: N4130W
- Make and model: Piper PA-28-181
- Aircraft serial: 2843204
- Engine: Lyc O360A4M
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 2071011
- Part serial: L98333225
- Condition: Cracked
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING A MAINTENANCE INSPECTION OF THIS AIRCRAFT, THE OIL COOLER WAS FOUND TO BE CRACKED AROUND THE MOUNTING BOLT HOLES AND LEAKING FROM THE SEAM IN THAT AREA.  PROBABLE CAUSE IS VIBRATION. RECOMMEND USING A SOLID PIECE OIL COOLER.
